# SDR 20000828SH006

- Difficulty date: August 3, 2000
- Submitted: August 28, 2000
- Operation: Air carrier
- Make and model: Boeing 737*
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Housing
- Part number: 654458211
- Condition: Cracked
- Location: Master Cylinder
- Component: S/O Valve Module, Boeing
- Component part number: 65445815
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE HOUSING IS CRACKED AT THE CENTER DIVIDER.  POSSIBLE CAUSE, FATIGUE, STRESS AND/OR WEAK POINT IN HOUSING.  (X)
